Pacific Journal of Mathematics

Banach spaces with a restricted Hahn-Banach extension property.

Charles W. Neville

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 201-212.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867579

Mathematical Reviews number (MathSciNet)
MR0412778

Zentralblatt MATH identifier
0337.46058

Subjects
Primary: 46B05
Secondary: 46M10: Projective and injective objects [See also 46A22]

Citation

Neville, Charles W. Banach spaces with a restricted Hahn-Banach extension property. Pacific J. Math. 63 (1976), no. 1, 201--212. https://projecteuclid.org/euclid.pjm/1102867579


Export citation

References

  • [1] H. B. Cohen, Injectiveenvelopes of Banach spaces, Bull. Amer. Math. Soc, 70 (1964), 723-726.
  • [2] W. W. Comfort and Anthony W. Hager, Uniform Continuity in Topological Groups, to appear.
  • [3] M. M. Day, Normed Linear Spaces, 2nd ed., Ergebnisse der Mathematik und Ihrer Grenzgebiete, Springer, Berlin, 1972.
  • [4] L. Gillman and M. Jerison, Rings of ContinuousFunctions,Van Nostrand, New York, 1960.
  • [5] D. B. Goodner, Projections in normed linear spaces, Trans. Amer. Math. Soc, 69 (1950), 89-108.
  • [6] M. Hasumi, The extension property of complex Banach spaces, Thoku Math, J., 10 (1958), 135-142.
  • [7] J. L. Kelley, Banach spaces with the extension property, Trans. Amer. Math. Soc, 72 (1952), 323-326.
  • [8] A. J. Lazar and J. Lindenstrauss, Banach spaces whose duals are L spaces and their representing matrices, Acta Math., 126 (1971), 165-193.
  • [9] J. Lindenstrauss, Extensionof compact operators, Mem. Amer. Math. Soc, 48 (1964).
  • [10] J. Lindenstrauss, Some aspects of the theory of Banach spaces, Adv. in Math., 5 (1970), 159-180.
  • [11] L. Nachbin, A theorem of the Hahn-Banach type for lineartransformations, Trans. Amer. Math. Soc, 68 (1950), 28-46
  • [12] M. H. Stone, Boundednessproperties in function-lattices,Canad. J. Math., 1 (1949), 176-186
  • [13] W. A. Veech, Short proof of Sobczyk's theorem, Proc Amer. Math. Soc, 28 (1971), 627-628.